# SDR ASAA2018071625425

- Difficulty date: July 15, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 4,038 hours, 988 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PRESSURE LIGHTS AT ALL EXIT DOORS WERE FLASHING RED PRIOR TO PUSHBACK GROUNDED - YES. PERFORMED CPC SYSTEM TESTS. NO FAULTS FOUND. TEST OK. REF AMM 21-31-00-710-002-A.
